I have had the tip of my tongue burning for 2 months now after having a tooth infection and took prednisone and about 2 rounds of amoxicillan and one round of cypro for a bladder infection.
I suggest you see your doctor right away. There is something called burning tongue syndrome. He will want to check that. Also, if you have a thrush infection from all those antibiotics, it can make the tongue, throat and/or inner checks burn and any beverage you drink will increase the burn. Most food does as well especially spicy.
Please let me know what the doctor says, if you wish. Hope you get an answer soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just been diagnosed with burning mouth syndrome after root canal and crown on two teeth where
Posted 21 Feb 2010 • 5 answers
Posted 25 Nov 2011 • 1 answer
Posted 18 Dec 2011 • 5 answers
Posted 17 Apr 2015 • 1 answer
Posted 16 Oct 2015 • 0 answers